# SDR DALA2024082208369

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 12,892 hours, 5,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NUMBER 4 RACK TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 21AUG24 2204 UTC 02 CORR BY MUNOZ 02379974 IAH 21AUG24 ATA 5742 RII: N ENTR 02379974 W REPAIRED RH SLAT TRACK NUMBER 4 RACK TEETH (2EA) IAW ER/A 620049 -14AD REV A AND PRI 620049-14AD REV 2, MATCHED. (LP# 0514836)
